# SDR YENA20131002208

- Difficulty date: October 2, 2013
- Submitted: October 3, 2013
- Operation: Air carrier
- Aircraft: N796JB
- Make and model: Airbus A320-232
- Aircraft serial: 5060
- Aircraft time: 6,803 hours, 2,116 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Part time: 7,929 hours, 2,608 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTED BURNING RUBBER ODOR APPROX 4.0 HRS INTO FLIGHT,  NEAR ROWS 4 & 5 LT SIDE. NO OTHER INDICATIONS.  PERFORMED TSM 05-50-0-810-831A AND TSM TASK 24-00-00-810-823-A AND FOUND NO ELECTRICAL ODOR OR ELECTRICAL DAMAGE. PERFORMED LTV ELECTRICAL ODOR SYS INTEGRITY CHECK IAW MM 23-39-00.  NO DEFECTS OR ELECTRICAL ODORS FOUND. R & R XEB AT 4LT, PRECAUTIONARY, IAW MM 23-39-00. OPS CHECK NORMAL.
